# SDR REXA2012070701052

- Difficulty date: July 7, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N8891A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7891
- Aircraft time: 18,904 hours, 16,918 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 3 AISLE OVERHEAD EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED NR 3 AISLE OVERHEAD EMERGENCY LIGHT IAW AMM 33-51-16.
